Advanced search
Start date
Betweenand

Alisson de Carvalho Reinol

CV Lattes


Universidade Estadual Paulista (UNESP). Campus de Presidente Prudente. Faculdade de Ciências e Tecnologia (FCT)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (2011) and master's at Matematica Aplicada e Computacional from Universidade Estadual Paulista Júlio de Mesquita Filho (2014). Has experience in Mathematics, acting on the following subjects: compactificação de poincare, sistemas quadráticos, invariant algebraic surfaces, campos vetoriais polinomiais and disco de poincaré. (Source: Lattes Curriculum)

Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated May 23, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations21
Cit./Article2.6
Data from Web of Science

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Darboux invariants for planar polynomial differential systems having an invariant conic. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 65, n. 6, p. 1127-1136, . Web of Science Citations: 5. (12/18413-7, 13/01743-7)

DALBELO, THAIS MARIA; MESSIAS, MARCELO; REINOL, ALISSON C.. Polynomial Differential Systems in Having Invariant Weighted Homogeneous Surfaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 49, n. 1, p. 137-157, . Web of Science Citations: 0. (13/26602-7, 13/24541-0)

MESSIAS, MARCELO; REINOL, ALISSON C.. Integrability and Dynamics of Quadratic Three-Dimensional Differential Systems Having an Invariant Paraboloid. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 8, . Web of Science Citations: 3. (13/26602-7, 13/24541-0)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Normal forms and global phase portraits of quadratic and cubic integrable vector fields having two nonconcentric circles as invariant algebraic curves. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 32, n. 3, p. 374-390, . Web of Science Citations: 0. (13/26602-7, 16/01258-0, 13/24541-0)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Quadratic three-dimensional differential systems having invariant planes with total multiplicity nine. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, v. 67, n. 3, p. 569-580, . Web of Science Citations: 0. (13/26602-7, 16/01258-0, 13/24541-0)

MESSIAS, MARCELO; REINOL, ALISSON C.. On the formation of hidden chaotic attractors and nested invariant tori in the Sprott A system. NONLINEAR DYNAMICS, v. 88, n. 2, p. 807-821, . Web of Science Citations: 11. (13/26602-7, 13/24541-0)

MESSIAS, MARCELO; REINOL, ALISSON C.. On the existence of periodic orbits and KAM tori in the Sprott A system: a special case of the Nos,-Hoover oscillator. NONLINEAR DYNAMICS, v. 92, n. 3, p. 1287-1297, . Web of Science Citations: 1. (13/26602-7, 13/24541-0)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON DE CARVALHO. Normal Forms for Polynomial Differential Systems in R-3 Having an Invariant Quadric and a Darboux Invariant. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 25, n. 1, . Web of Science Citations: 1. (12/18413-7, 13/01743-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

REINOL, Alisson de Carvalho. Análise global de sistemas quadráticos e cúbicos com duas circunferências não-concêntricas invariantes.  78 f. Dissertação (Mestrado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Faculdade de Ciências e Tecnologia.  (11/16154-1

REINOL, Alisson de Carvalho. Integrabilidade e dinâmica global de sistema diferenciais polinomiais definidos em R³ com superfícies algébricas invariantes de graus 1 e 2.  125 f. Tese (Doutorado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  (13/26602-7

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: